Red sun looking face and cheast.

Buy Lab Tests Online
Defy Medical TRT clinic doctor
Unlikely, it's driven most probably by immune system inflammation.

You should stop eating sugar, milk with lactose, even fruits, or alcohol. Yogurt or cheese without lactose are fine.

Oral anti-inflammatory: Milk Thistle Extract, or Quercetin, or low dose accutane 5-10mg/day.

Topical anti-inflammatory: 1% Ivermectin cream - cheaper from India or some sites sell it compounded. The original with medical prescription is too expensive.
 
Ok i leave a very healthy lifestyle i dont drink alkohol. The strange thing is That i dissiper when iv tryied proviron or Masteron whith trt. So i thouht it was the estrogen. But i hear You the same knowledge Jay campbell is spreeding.
 
Ok i leave a very healthy lifestyle i dont drink alkohol. The strange thing is That i dissiper when iv tryied proviron or Masteron whith trt. So i thouht it was the estrogen. But i hear You the same knowledge Jay campbell is spreeding.
How about some bloodwork, especially CBC panel? What is your Hct? Ruddy complexion happens when your Hct jumps up so you may need to lower the dosing if you are running high TT/fT levels which cause elevated Hct/RBC in some.

Since you mention Jay Campbell I am guessing you are running a small blast as your TRT protocol...?

:)

FYI:


As @sammmy suggested (on the inflammation side), the combination of high Hct and inflammation is a big No-No for your blood viscosity. Lots of info on here.
 
thanks for the help
Hey I tried. My pleasure.

May want to take a look:

 
What i mean whit good is That all off the blood panels is in range.
In range doesn’t automatically mean it’s normal for a particular person. An example we are know by now low normal T or thyroid hormone isn’t desirable or is it healthy for most people.

So the comment about your labs being normal and therefore not having to take the time to post them comes across as more of a copout or a path of least resistance.

My advice is by thorough, cross all your T’s and dot all your I’s, leave no stone unturned.
 
Last edited:
Yes thanks I'm going to do a big blood panel in 6 weeks then i Will put them upp here.
I also experience red face and it has gotten a little better. I also think i have some sun damage from using retinol creams in college while playing baseball.

I experience relieve from cold plunging daily in the winter. or a cold shower in the summer. I am now on eod 25mg injections. Also got hematocrit under control from lower dose i believe.

I make sure to do some cardio and lift weights hard. Do not overeat so much and sauna. Meditation is a helper as well.

I hope you find relief!
 
Unlikely, it's driven most probably by immune system inflammation.

You should stop eating sugar, milk with lactose, even fruits, or alcohol. Yogurt or cheese without lactose are fine.

Oral anti-inflammatory: Milk Thistle Extract, or Quercetin, or low dose accutane 5-10mg/day.

Topical anti-inflammatory: 1% Ivermectin cream - cheaper from India or some sites sell it compounded. The original with medical prescription is too expensive.
I also experience red face and it has gotten a little better. I also think i have some sun damage from using retinol creams in college while playing baseball.

I experience relieve from cold plunging daily in the winter. or a cold shower in the summer. I am now on eod 25mg injections. Also got hematocrit under control from lower dose i believe.

I make sure to do some cardio and lift weights hard. Do not overeat so much and sauna. Meditation is a helper as well.

I hope you find relief!
Thanks yes i do the same thing. Woow 25mg eod i would be sick If i cut my dosage so lowe.
I ben on trt for 10 years and tryied too self eduqate my self. We have so vad dr in Sweden the only thing the dr knows is putting Every body on Nebido. Took me 6 years too get test Enathe.
One time i tryied Masteron ug too se If i feelt better. And then all the sudden Masteron +trt No redface. So it must be the estrogen.
 
Thanks yes i do the same thing. Woow 25mg eod i would be sick If i cut my dosage so lowe.
I ben on trt for 10 years and tryied too self eduqate my self. We have so vad dr in Sweden the only thing the dr knows is putting Every body on Nebido. Took me 6 years too get test Enathe.
One time i tryied Masteron ug too se If i feelt better. And then all the sudden Masteron +trt No redface. So it must be the estrogen.
what is your overall dosage?
 
I also experience red face and it has gotten a little better. I also think i have some sun damage from using retinol creams in college while playing baseball.

I experience relieve from cold plunging daily in the winter. or a cold shower in the summer. I am now on eod 25mg injections. Also got hematocrit under control from lower dose i believe.

I make sure to do some cardio and lift weights hard. Do not overeat so much and sauna. Meditation is a helper as well.

I hope you find relief!
I've also been having weird issues with red face. For about a year now. Can I ask you a weird question?
If you pull back your hair to expose your hairline, is it paler or just-as-red as the rest of your face? For me, my face is red and seems to get paler under my hair and beard. Not sure if this is suggesting it is a skin/sun issue instead.

Strangely enough, my face gets red easily as well when I speak/yell, or hang my head upside down.

No one asked me, but in the nature of sharing information, my Hematocrit was smack dab in the middle of the reference range, I think 47 (whatever the unit is)
 
Buy Lab Tests Online
Defy Medical TRT clinic

Sponsors

bodybuilder test discounted labs
cheap enclomiphene
TRT in UK Balance my hormones
Discounted Labs
Testosterone Doctor Near Me
Testosterone books nelson vergel
nelson vergel coaching for men
Register on ExcelMale.com
Trimix HCG Offer Excelmale
BUY HCG CIALIS

Online statistics

Members online
2
Guests online
7
Total visitors
9

Latest posts

Top